# SDR USAA2009051591178

- Difficulty date: May 14, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 37,197 hours, 14,216 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4505822 - FLT PHX - EEL - ROW 1 A/B AISLE EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE RESECURED LOOSE CONNECTOR.  OPERATIONAL CHECK WAS GOOD.
